Couldn't find what you looking for?

TRY OUR SEARCH!

Hey
So I have been on the pill for 7 months now and lately I've started bleeding on the third week of the pill. basically I get a period for almost 2 weeks straight. this is annoying. anyone know what it could be?

Loading...

Hi there! I found that the most common cause of bleeding on oral contraceptives is unknown. It is theorized to be due to atrophic bleeding due to low estrogen (the lining of the uterus is quite thin and subject to abrasion just from normal activity). There are three other factors known to be associated with increasing the bleeding rate on pills: chlamydia infection, smoking and not taking pills. In one study, women with intermenstrual bleeding on birth control pills had a 29% incidence of chlamydia while oral contraceptive users without intermenstrual bleeding had a 11% incidence of infection versus 6% in non-pill users. Several studies have confirmed an increase in intermenstrual bleeding associated with chlamydial infection on pills. I hope this helps.
Reply

Loading...